IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 546 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1629    
    Printed78    
    Emailed0    
    PDF Downloaded107    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2012  |  Volume : 44  |  Issue : 4  |  Page : 521-522

A rare case of unilateral gynecomastia during antituberculous chemotherapy with isoniazid


1 Department of Biochemistry, Ras Al Khaimah Medical and Health Sciences University, Ras Al Khaimah, United Arab Emirates
2 Department of Nursing, Vidya Nursing College, Udupi, India
3 Department of Nursing, KMC, Manipal University, Manipal, Karnataka, India
4 Department of Nursing, JSS Medical College, JSS University, Mysore, Karnataka, India

Correspondence Address:
B K Manjunatha Goud
Department of Biochemistry, Ras Al Khaimah Medical and Health Sciences University, Ras Al Khaimah
United Arab Emirates
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.99340

Rights and Permissions

Gynecomastia refers to enlargement of male breast (s) due to benign proliferation of glandular tissue and is caused by excessive estrogen. The etiology may be pathological, pharmacological, or idiopathic reasons. The present report describes a case of gynecomastia due to isoniazid therapy.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow